# SDR SWI2025F00374

- Difficulty date: November 21, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Grooved
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND FS310 CAM FITTING GROOVED ON LOWER SURFACE     (C-CHECK RO 3/14/2025)    INSTALLED NEW REPLACEMENT CAM FITTING AT PAX DOOR SURROUND STRUCTURE FS.310 STGR 5L PER CRJ700 SRM TASK 51-42-21-001-001-A01 REF. BOMBARDIER DWG. SH670-31810 REV. AE. COMPLIED WITH TASK CARD 51-900-1002-SKY AND M337.
